MathSciNet Relay Station
MathSciNet bibliographic data
MR215142 (35 #5985) 47.80
Locker, John An existence analysis for nonlinear equations in Hilbert space. Trans. Amer. Math. Soc. 128 1967 403–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement